# SDR FDEA201707171979

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Chipped
- Location: Frames 27-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK SEAT TRACK AT FRAME 27 AND Y1456 IS CHIPPED.  BLENDED AREA IAW SRM 51-73-10 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.  FABRICATED A NEW SEAT TRACK SECTION IAW SRM 53-10-16, FIG 208.  INSTALLED THE SEAT TRACK SECTION IAW SRM 51-40-21.  MAJOR REPAIR.
